Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 947085, 15 pages
http://dx.doi.org/10.1155/2012/947085
Research Article

A Posteriori Error Estimates for the Generalized Overlapping Domain Decomposition Methods

Department of Mathematics, Badji Mokhtar University, B.P. 12, Annaba 23000, Algeria

Received 8 June 2012; Revised 18 September 2012; Accepted 21 November 2012

Academic Editor: Malgorzata Peszynska

Copyright © 2012 Hakima Benlarbi and Ahmed-Salah Chibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Douglas, Jr. and C.-S. Huang, “An accelerated domain decomposition procedure based on Robin transmission conditions,” BIT Numerical Mathematics, vol. 37, no. 3, pp. 678–686, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. B. Engquist and H.-K. Zhao, “Absorbing boundary conditions for domain decomposition,” Applied Numerical Mathematics, vol. 27, no. 4, pp. 341–365, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P.-L. Lions, “On the Schwarz alternating method. I,” in First International Symposium on Domain Decomposition Methods for Partial Differential Equations, R. Glowinski, G. H. Golub, G. A. Meurant, and J. Périaux, Eds., pp. 1–42, SIAM, Philadelphia, Pa, USA, 1988. View at Google Scholar · View at Zentralblatt MATH
  4. T. F. Chan, T. Y. Hou, and P.-L. Lions, “Geometry related convergence results for domain decomposition algorithms,” SIAM Journal on Numerical Analysis, vol. 28, no. 2, pp. 378–391, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Quarteroni and A. Valli, Domain Decomposition Methods for Partial Differential Equations, The Clarendon Press, Oxford, UK, 1999.
  6. A. Toselli and O. Widlund, Domain Decomposition Methods—Algorithms and Theory, vol. 34 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2005.
  7. Y. Maday and F. Magoulès, “Improved ad hoc interface conditions for Schwarz solution procedure tuned to highly heterogeneous media,” Applied Mathematical Modelling, vol. 30, no. 8, pp. 731–743, 2006. View at Publisher · View at Google Scholar
  8. Y. Maday and F. Magoulès, “A survey of various absorbing interface conditions for the Schwarz algorithm tuned to highly heterogeneous media,” in Domain Decomposition Methods: Theory and Applications, vol. 25 of Gakuto International Series. Mathematical Sciences Applications, pp. 65–93, Gakkōtosho, Tokyo, Japan, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. C. Farhat and P. Le Tallec, “Vista in Domain Decomposition Methods,” Computer Methods in Applied Mechanics and Engineering, vol. 184, no. 2-4, pp. 143–520, 2000. View at Google Scholar
  10. F. Magoulès and D. Rixen, “Domain decomposition methods: recent advances and new challenges in engineering,” Computer Methods in Applied Mechanics and Engineering, vol. 196, no. 8, pp. 1345–1346, 2007. View at Publisher · View at Google Scholar
  11. F. Nataf, “Recent developments on optimized Schwarz methods,” in Domain Decomposition Methods in Science and Engineering XVI, vol. 55 of Lecture Notes in Computational Science and Engineering, pp. 115–125, Springer, Berlin, Germany, 2007. View at Publisher · View at Google Scholar
  12. M. Ainsworth and J. T. Oden, A Posteriori Error Estimation in Finite Element Analysis, Wiley-Interscience, New York, NY, USA, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Verfürth, A Review of a Posteriori Error Estimation and Adaptive Mesh-Refinement Techniques, Wiley Teubner, Stuttgart, Germany, 1996.
  14. F.-C. Otto and G. Lube, “A posteriori estimates for a non-overlapping domain decomposition method,” Computing, vol. 62, no. 1, pp. 27–43, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. Bernardi, T. Chacón Rebollo, E. Chacón Vera, and D. Franco Coronil, “A posteriori error analysis for two-overlapping domain decomposition techniques,” Applied Numerical Mathematics, vol. 59, no. 6, pp. 1214–1236, 2009. View at Publisher · View at Google Scholar